# SDR 2002UALA00295

- Difficulty date: February 21, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 17,673 hours, 2,750 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EXT FUSELAGE SKIN CRACKED AT STATION 2276 (FWD OF HORIZ STAB FAIRING TRACK).  MAJOR REPAIR ACCOMPLISHED.  REPAIR AND EDDY CURRENT ACCOMPLISHED.
